# SDR CALA2019062901069

- Difficulty date: June 24, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323051320002
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CLEAT FR30 ST40R-41R HAS CORROSION A3NB-05-3-6013 PER HAECO LCQ NON ROUTINE 9293152 GENERATED BY N078625 REMOVED AND REPLACED CLEAT AT FRAME 30 BETWEEN STRINGER 40R TO S TRINGER 41R IAW A320 SRM 51-72-11-911-002 PERFORMED BY MECH V892 568 MECH V080285 INSP BY LC-04
